# SDR R61A2023021000122

- Difficulty date: January 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 17100442003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CFIII LH INBD CABIN SEAT TRACK BETWEEN FR 83, AND FR84 FOUND TO BE OUT OF LIMITS.  PERFROMED PERMANENT REPAIR ON CFIII LH INBD CABIN SEAT TRACK BETWEN FR 83 AND FR 84 IAW SRM 53-00-10 REPAIR 02.
